Febrex Plus Syrup is a medicine that is used for the treatment of Cold, Fever, Runny Nose, Allergies Due To Food, Hay Fever, Headache and other conditions.
Febrex Plus Syrup contains Chlorpheniramine, Paracetamol, and Phenylephrine as active ingredients.
Febrex Plus Syrup works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; constricting the blood vessels results in decreasing the flow of blood thus relieves nasal congestion; blocking a natural chemical that makes during an allergic rejection;
Detailed information related to Febrex Plus Syrup’s uses, composition, dosage, side effects and reviews is listed below.
Febrex Plus Syrup Uses
Febrex Plus Syrup is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Runny Nose
- allergies due to food
- Hay Fever
- Ear Pain
- Joint Pain
- Periods Pain
- Hypotensive Conditions
- Nasal Decongestant
- Eye Mydriasis
- Intraocular Tension
- Sneezing I Itching
- Watery Eyes Caused By Allergies
- Common Cold
Febrex Plus Syrup Working, Mechanism of Action and Pharmacology
Febrex Plus Syrup improves the patient’s condition by performing the following functions:
Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Constricting the blood vessels results in decreasing the flow of blood thus relieves nasal congestion.
Blocking a natural chemical that makes during an allergic rejection.
Febrex Plus Syrup – Composition and Active Ingredients
Febrex Plus Syrup is composed of the following active ingredients (salts)
- Paracetamol (500 MG)
- Phenylephrine (10 MG)
- Chlorpheniramine (2 MG)
Please note that this medicine may be available in various strengths for each active ingredient listed above.
Febrex Plus Syrup – Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Febrex Plus Syrup. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Feeling Of Sickness
- Skin Reddening
- Allergic Reactions
- Shortness Of Breath
- Swollen Facial Features
- Liver Damage
If you notice other side-effects not listed above, contact your doctor for medical advice. You may also report side-effects to your local food and drug administration authority.
Febrex Plus Syrup – Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid smoking and use of tobacco
- Avoid using it if allergic to paracetamol
- Cautiously do exercise in case of elderly, pylori duodenal obstruction, angle-closure glaucoma, epilepsy, renal and hepatic impairment
- Consult your doctor if suffering from coronary artery disease
- Consult your doctor in case of bladder neck obstruction and hypertension
Febrex Plus Syrup – Drug Interactions
If you take other drugs or over the counter products at the same time, the effects of Febrex Plus Syrup may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Febrex Plus Syrup may interact with the following drugs and products:
- High blood pressure medicines
- Interfere with certain laboratory tests
- Juxtapid mipomersen
- Tricyclic Antidepressants
- Tricyclic antidepressants
Febrex Plus Syrup Contraindications
Hypersensitivity to Febrex Plus Syrup is a contraindication. In addition, Febrex Plus Syrup should not be taken if you have the following conditions:
- Hepatic impairment
For more information visit us our website: www.medypharma.com